This also can serve to show others what kind of things go on in PCa advanced treatments and how your doctors may or may not answer your questions or advise you of all side effects or what to expect scenarios. It would be wise to learn all you can about
various drugs and protocols if you face using them in the near future....knowledge is your power.
Here is the guys scenario:
what is happening to me?
I was taken off of taxotere and went w/o treatment for 2 months. two weeks ago i started jevtana and i was given a shot for white blood cells (?), a few days later i was unable to walk and went into ER. They gave me morphine and every other med imaginable, but they cannot control my pain. the pain is to my buttocks areaa upper legs. I cannot walk and don't know what to think or do. Has anyone experienced this? I also had zometa the day that i had chemo... i have no idea what my psa is. my doctor's are very standoffish. the last time i had lab work done psa was at 98.
======================================================My words now:
If you have any clues and answers you can reply directly via going to www.yananow.net and using there discussion board, this is a recent post there. All I can say is, it is not pretty and you gotta feel sorryful for the PCa patient and even more pathetic his docs are sheepishly away from giving him explanations, it appears. Let's hope this is not the future scenario for some of us going forward. Jevtana is Cabazitaxel another type of chemo recently approved by FDA, we don't know what the white blood cells shot was at this point.
Post Edited (zufus) : 2/8/2011 5:17:59 AM (GMT-7)